# SDR QXEA200700119

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 13,143 hours, 9,424 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO- FLIGHT 4166 (DEN-SJC) DURING CRUISE FLIGHT RECEIVED A ANTI-SKID FAULT STATUS MESSAGE.  DUE TO THE RUNWAY LENGTH AT SJC, DIVERTED TO SFO AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 2 WHEEL SPEED TRANSDUCER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
